MathSciNet Relay Station
MathSciNet bibliographic data
MR2745445 65M06 (26A33 45K05)
Gao, Guang-hua; Sun, Zhi-zhong A compact finite difference scheme for the fractional sub-diffusion equations. J. Comput. Phys. 230 (2011), no. 3, 586–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement